# SDR SWAA2024111858820

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,047 hours, 38,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-CABIN FLOORBOARD PNL BREAKS CRACKED STA. 540 BETWEEN FLOORBOARDS 231XF AND 231UF BOTH SIDES LEFT AND RIGHT.<[01] R&R CABIN FLOORBOARD PANEL BREAKS/INTERCOSTALS LH & RH SIDES AT STA. 540 BETWEEN FLOORBOARDS 231XF & 231UF IAW SRM 51-40-02. STILL NEEDS FLOORBOARD & CARPET INSTALLED.;[02] INSTALLED FLOORBOARD AND CARPET IAW AMM 53-21-00.
